# SDR IPXA09555681

- Difficulty date: April 7, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSE & WING STRUCTURE UNDER LT AFT SUPPORT STRUCTURE IS CRACKED BS 109.2 LBL 74 WL 64.  REMOVED, FABRICATED AND INSTALLED SUPPORT STRUCTURE BRACKET PER SRM 51-40-02-0G, SRM 51-30-01-09.
